Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi all,

I have been using b5 for the past 4-5 weeks and have noticed since starting, that my skin is actually more oily and I have been getting very large, sore & red pimples that take a longer than usual time to heal and never come to the surface. I never use to get this type of pimple before b5. Is there a reason for this and the extra oily skin I'm experiencing?

I have changed nothing except for the introduction of b5 powder + b5 pills (time-released at night time). I'm taking 10g a day. I have taken B5 in the past with great success, but never experienced any of what I am now. I cleanse my face 1-2 a day and take a multi vitamin + fish & flaxseed oil as well. I was also taking an anti-depressant (very low dose), which I have stopped just to make sure it isn't the reason and I don't like taking them!

Cheers

Daz

Share this post


Link to post
Share on other sites

I have been taking B5 very successfully for 6 months. And I have noticed in the past 2 weeks that I have started to develop cysts on my face whereas I never used to have any. I am gutted, because I am the one who has been raving on about B5 to everyone, and here I am now with 5 cysts on my face. And they never come to a head, just like yours.

Unfortunately, I don't know why its happening, so I cannot give you any advice.

Can anyone help us??? :think:

Share this post


Link to post
Share on other sites

I've sent out a few emails to companies that sell B5 for acne. Hopefully they will know....if they don't why are they selling B5!!!

Daz

Share this post


Link to post
Share on other sites

I've sent out a few emails to companies that sell B5 for acne. Hopefully they will know....if they don't why are they selling B5!!!

Daz

Let me know what they say. :)

Share this post


Link to post
Share on other sites

Reply from one company:

Hello. During the first few weeks (up until 4-6 weeks

for some users) there is a chance of increased lesion

activity. This is called the B5 'purging' stage. This

happens to about 60-70% of all B5 users.

Depending on diet the severity varies as to extent of

the purging as well as the duration. Most will see it

lasting for only a couple weeks.

There is not typically a stage where the skin is MORE

oily, however. While the reduced oiliness happens over

time there should be a noticeable reduction in oil

within the first few weeks.

The only other thing I can think of is that your

body may not be reacting the the b5 as fast as it

has in the past...? Did you use supplementary B-

vitamins and a higher intake of Biotin with your

B5 usage in the past?

Daz

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×